Join the 'Atripla' group to help and get support from people like you.
We found 61 questions associated with the 'Atripla' topic.
Posted 28 Aug 2017 by • 0 answers
... and mostly
Posted 26 Jul 2017 by • 0 answers
... all the ugly side effects are kicking in. Why?
Posted 22 Jul 2017 by • 0 answers
What can you take that won't interfere with Odefsey for headaches? My brother just started this medicine about 2 weeks ago. He was on Atripla.
Posted 20 Oct 2016 by • 0 answers
Hello ! I was on Atripla for 5 years with the common sides effects (drunk feeling after taking it) and my doctor told me to try Genvoya. I take it for 3 days but I don't sleep well, I don't digest well anymore and have some dizziness all day long.. I really liked better the drunk ...
Posted 30 Oct 2016 by • 0 answers
I have been on it for 5 years now.
Posted 20 Aug 2016 by • 1 answer
I've been on atripla for roughly ten months... the first eight weeks of being on atripla was nothing but a blur. It took every bit of two full months before the side effects of feeling high, dizzy, unbalanced, uncoordinated, and anxiousness went away. After the adverse effects calmed down ...
I have missed a months dose after 8 years on Atripla do to strenuous events should I go to the hosp?
Posted 6 Jun 2016 by • 0 answers
Going next week to a new clinic should i go to the hospital
Posted 15 Nov 2015 by • 1 answer
I have heard I am not supposed to eat grapefruit because of statin meds... but I had never heard not to eat citrus of any kind because of HIV medications... Is there any issue there? And is there an issue taking .25 Mg Simvistatin daily on grapefruit?
Posted 25 Oct 2015 by • 1 answer
... another one
Posted 19 Oct 2015 by • 0 answers
I have been taking Atripla for seven years. But I recently traveled out of the country and found myself without a supply for one month. This means I have not taken my pills for the last one month. Is the risk so bad? What are risks facing me at this moment? What should I do to get back on truck?
Posted 26 Apr 2015 by • 1 answer
Posted 5 Sep 2014 by • 1 answer
I eat @ 7:00 PM and take my Atripla @ 9:00 pm, but usually by then I am very hungry again. Can I eat after taking my dose and what can I eat? Also, can I take Tylenol for fever and doxepin (Sinequan) for insomnia with Atripla? Thank you.
Posted 25 May 2014 by • 1 answer
I've been fatigued since I started Stribild. I'm assuming it's the medication. I took Atripla for 4-5 years, but my Dr. thought I needed to change because Atripla was causing me bouts of depression?
I have heard that missing doses of Atripla lets the virus build up a resistance to the drug. I have?
Posted 23 Jul 2014 by • 1 answer
... only missed a couple of evening doses and took them first thing in the morning. Does anyone know much about how the virus builds resistance to Atripla (i.e. does it hurt to take it a few hours late once in awhile?)
Posted 26 May 2014 by • 1 answer
I've been on Stribild for approx 1 month. I took Atripla for approx 4 years prior to just changing to Stribild. I've been fatigued since I started Stribild?
Related Condition Support Groups
Atripla Patient Information at Drugs.com
- Atripla Information for Consumers
- Atripla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atripla (detailed)